# SDR LR7A9932

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 33050202
- Condition: Corroded
- Location: Bs 245-345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HC05397, FOUND LT FWD CHINE CAP CORRODED FS 245 TO 345E.  REPLACED LT FWD CHINE CAP IAW SMP 583 AND DWG 3305020.  NR 188.
